# SDR AWXA200400335

- Difficulty date: February 28, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 56,201 hours, 34,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65175837
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK A .5 INCH CRACK WAS FOUND AT LIGHTNING HOLE IN BS 178 BULKHEAD VERTICAL WEB BEAM RBL 5, WL 195.  MAINTENANCE REMOVED CRACKED SECTION OF BS 178 BULKHEAD VERTICAL WEB BEAM AT RBL 5, WL 195; FABRICATED A NEW REPLACEMENT SECTION OF WEB; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-13 FIG 1.
